# SDR EISA20010125

- Difficulty date: October 11, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,205 hours, 57,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adj
- Location: Main Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

F/E PANEL MAIN CARGO DOOR WARNING LIGHT ILLUMINATE, PRESSURIZATION NORMAL, ALT FL310 PSID 8.0.  MAIN CARGO DOOR PANEL, DOOR WARNING LIGHT, VENT DOOR OPEN, AND MAIN CARGO DOOR NOT CLOSED.  ADJUSTED MAIN CARGO DOOR, DOOR CLOSED, AND LATCH CLOSED SWITCHES AND OPS CHECKED GOOD IAW AEI MM.
